MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NGEN PUMP, US CONFIGURATION; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC NGEN PUMP, US CONFIGURATION; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number D139702
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a ngen pump, us configuration and bubbles were discovered in the tubing.During the study, it was noticed that bubbles were coming through the tubing.The tubing was flushed and the issue did not resolve.The ablation catheter was replaced and the issue did not resolve.The patient¿s vitals remained steady but the patient has not awakened yet.It is unknown is the patient has any symptoms at this time.Multiple attempts have been made to gain clarification and additional information about this event with no response.Should any new information be obtained it will be assessed and processed accordingly.
 
Additional Manufacturer Narrative
The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.(b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a ngen pump, us configuration and bubbles were discovered in the tubing.During the study, it was noticed that bubbles were coming through the tubing.The tubing was flushed and the issue did not resolve.The ablation catheter was replaced and the issue did not resolve.The patient¿s vitals remained steady but the patient has not awakened yet.It is unknown is the patient has any symptoms at this time.Device evaluation details: it was reported service was declined since no further information was provided.A device history record evaluation was performed for the finished device number, and no internal action related to the reported condition were identified.The issue could not be attributed to the manufacturing process.All devices are manufactured, inspected, and released to approved specifications as part of biosense webster's quality process.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
NGEN PUMP, US CONFIGURATION
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER, INC.
560 cottonwood drive
milpitas CA
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18837772
Report Number2029046-2024-00726
Device Sequence Number18002012
Product Code LPB
UDI-Device Identifier10846835017472
UDI-Public10846835017472
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P990071/S037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD139702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8.5 FR IRE CATHETER; 8.5 FR IRE CATHETER; CARTO 3 SYSTEM; UNKNOWN GENERATOR; UNKNOWN TUBING
Patient SexUnknown